# SDR F3LA200800095

- Difficulty date: March 5, 2008
- Submitted: March 19, 2008
- Operation: Air carrier
- Aircraft: N913FR
- Make and model: Airbus A319-112
- Aircraft serial: 1863
- Aircraft time: 20,124 hours, 8,533 cycles
- Engine: Cfmint CFM565B6P
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361087600000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4/S1 C CHECK, INSPECTION REPORTED CORROSION WAS FOUND ON THE L0WER SURFACE OF FLOOR PANEL 221FF.  MAINTENANCE REMOVED AND REPLACED THE FLOOR PANEL IN ACCORDANCE WITH THE REQUIREMENTS OF AMM 53-12-12-000-001.  FOLLOWING COMPLETION OF THE INSTALLATION OF THE NEW FLOOR PANEL, IT WAS INSPECTED AND FOUND ACCEPTABLE.
